# SDR O2GA2021061684201

- Difficulty date: June 13, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N842UP
- Make and model: Beech B300
- Aircraft serial: FL989
- Aircraft time: 4,646 hours, 3,917 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Loose
- Location: Flap Motor Cb
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLAPS WOULD NOT DEPLOY DURING THE APPROACH. EMERGENCY DECLARED. NO FLAPS LANDING PROCEDURE FOLLOWED. LANDING WAS UNEVENTFUL. MAINTENANCE ADJUSTED THE RIGGING ON THE RIGHT FLAP SYMMETRY SWITCH. ADJUSTED FLAP UP LIMIT SWITCH. SECURED LOOSE WIRE ON FLAP MOTOR CIRCUIT BREAKER. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
